# SDR DXTA200501170

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Overserviced
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: O

## Discrepancy

BRAKES NOT FUNCTIONING PROPERLY, WHILE TAXIING STRAIGHT AHEAD BRAKE PEDALS WERE STIFF AND NON-REACTIVE, THEN WOULD CATCH ONE SIDE AT A TIME CAUSING DIRECTIONAL PROBLEMS. NOTED BRAKE ACCUMULATOR OVERSERVICED AND LT BRAKE SOFT.  ADJUSTED ACCUMULATOR PRESSURE AND BLEED LT BRAKE,  TAXIED AC.  OPS CHECK GOOD.  WORK DONE IAW CH 32-42-00 OJF THE 560 ULTRA MM.
